# SDR SWAA2025121839903

- Difficulty date: November 25, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 69,271 hours, 41,588 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SURFACE OF LEADING EDGE LOCATED SLAT 1 AT ACTUATOR AROUND FASTENERS LT WING.   REMOVED AND REPLACED LEADING EDGE SLAT 1 ASSY IAW AMM 27-81-21-401. TESTED OK.
